Alert archive / Vermont / River Flood Warnings in 2011

River Flood Warning 6, NWS Burlington, VT

April 12, 2011Franklin County, Vermont

NWS Burlington, VT issued this river flood warning at Apr 12, 2011, 1:29 AM EDT for Franklin County, Vermont. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2011, 1:29 AM EDT (05:29 UTC)
Expired
Apr 13, 2011, 3:55 AM EDT
In force
26 hr
Issued by
NWS Burlington, VT
Flood severity
Minor

County Franklin County, VT

The radar

The Burlington radar (KCXX), 44 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missisquoi River at East Berkshire (EBKV1). The gauge peaked at 13.32 ft at Apr 12, 2011, 9:00 AM EDT.

actionminormoderate10121404/1204/1304/14
Action stage
11 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04293500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WGUS41 KBTV 120529
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
129 AM EDT TUE APR 12 2011

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN VERMONT... 

  MISSISQUOI RIVER AT EAST BERKSHIRE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC011-130515-
/O.NEW.KBTV.FL.W.0006.110412T0529Z-110413T0515Z/
/EBKV1.1.ER.110412T0455Z.110412T1200Z.110412T2315Z.NO/
129 AM EDT TUE APR 12 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISQUOI RIVER AT EAST BERKSHIRE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 AM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TUESDAY MORNING
  AND CONTINUE TO RISE TO NEAR 13.9 FEET BY TUESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 14.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND 
  ROADWAYS WILL OCCUR FROM RICHFORD TO ENOSBURG. WATER WILL APPROACH 
  ROUTE 118 AT EAST BERKSHIRE...AND ROUTE 105 BETWEEN ENOSBURG FALLS 
  AND EAST BERKSHIRE. YARDS WILL BE FLOODED IN EAST BERKSHIRE.

$$

BANACOS
3 follow-up statements
564 
WGUS81 KBTV 121603
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1203 PM EDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT...
 
  MISSISQUOI RIVER AT EAST BERKSHIRE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC011-130430-
/O.EXT.KBTV.FL.W.0006.000000T0000Z-110413T0430Z/
/EBKV1.1.ER.110412T0540Z.110412T1430Z.110412T2230Z.NO/
1203 PM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISQUOI RIVER AT EAST BERKSHIRE.
* AT 11:45 AM TUESDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE 
  BY TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND 
  SOME LOW LYING ROADS WILL OCCUR ALONG THE MISSISQUOI FROM RICHFORD 
  TO ENOSBURG. WATER WILL ENTER THE YARDS OF RIVERSIDE HOMES IN EAST 
  BERKSHIRE.

$$
929 
WGUS81 KBTV 122156
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
556 PM EDT TUE APR 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
VERMONT...
 
  MISSISQUOI RIVER NEAR NORTH TROY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT...
 
  MISSISQUOI RIVER AT EAST BERKSHIRE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC011-131212-
/O.EXT.KBTV.FL.W.0006.000000T0000Z-110413T1212Z/
/EBKV1.1.ER.110412T0540Z.110412T1430Z.110413T0612Z.NO/
556 PM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISQUOI RIVER AT EAST BERKSHIRE.
* AT  4:45 PM TUESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND GRADUAL IMPROVEMENT IS EXPECTED.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MIDNIGHT WEDNESDAY.
* IMPACT...AT 13.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND 
  SOME LOW LYING ROADS WILL OCCUR ALONG THE MISSISQUOI FROM RICHFORD 
  TO ENOSBURG. WATER WILL ENTER THE YARDS OF RIVERSIDE HOMES IN EAST 
  BERKSHIRE.
* FLOODING OF LOW-LYING FIELDS AND ISOLATED LOW-LYING ROADS IS POSSIBLE 
  THROUGH WEDNESDAY MORNING DOWNSTREAM TOWARD LAKE CHAMPLAIN AS THE 
  FLOOD CREST MOVES DOWNSTREAM.

$$

VTC019-122226-
/O.CAN.KBTV.FL.W.0002.000000T0000Z-110413T0230Z/
/NTYV1.2.ER.110411T1411Z.110412T0400Z.110412T2055Z.NO/
556 PM EDT TUE APR 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISQUOI RIVER NEAR NORTH TROY.
* AT  5:30 PM TUESDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT  4:55 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY WEDNESDAY
  MORNING.
* IMPACT...AT 9.0 FEET...WATER FLOODS FARMLANDS ALONG THE MISSISQUOI 
  RIVER FROM LOWELL TO NORTH TROY. LOW LYING PORTIONS OF LOOP ROAD 
  NEAR TROY AND WESTFIELD WILL FLOOD...AS WELL AS PORTIONS OF RIVER 
  ROAD FROM TROY TO NORTH TROY.

$$
563 
WGUS81 KBTV 130755
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
355 AM EDT WED APR 13 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
VERMONT...
 
  MISSISQUOI RIVER AT EAST BERKSHIRE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC011-130825-
/O.CAN.KBTV.FL.W.0006.000000T0000Z-110413T1212Z/
/EBKV1.1.ER.110412T0540Z.110412T1430Z.110413T0537Z.NO/
355 AM EDT WED APR 13 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISQUOI RIVER AT EAST BERKSHIRE.
* AT 2:45 AM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:37 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.6 FEET BY THURSDAY
  MORNING.
* IMPACT...FLOODING OF LOW LYING FIELDS WILL LIKELY CONTINUE TO OCCUR 
  ALONG THE MISSISQUOI FROM RICHFORD TO ENOSBURG TODAY. HOWEVER...WATER WILL 
  GENERALLY BE RECEDING AND NEW FLOODING IS NOT FORECAST AS RIVER LEVELS FALL.  

$$

BANACOS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 12, 1:21 AM EDT, 8 minutes earlier.

Area forecast discussion, Apr 12, 1:21 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
121 AM EDT TUE APR 12 2011

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE NORTH COUNTRY
TONIGHT...BUT THE BULK OF THE PRECIPITATION HAS ALREADY EXITED THE
AREA. HIGH PRESSURE BUILDS IN FOR TUESDAY WITH SUNSHINE DEVELOPING
AND HIGH TEMPERATURES CLIMBING INTO THE 60S. THE NICE WEATHER WILL
BE SHORT LIVED AS ANOTHER TROUGH OF LOW PRESSURE MOVES INTO THE
REGION ON WEDNESDAY AND BRINGS MORE RAIN TO THE AREA.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 956 PM EDT MONDAY...PRE-FRONTAL TROUGH MAKING ITS WAY ACROSS
VERMONT AT THE MOMENT AND COLD FRONT JUST ABOUT READY TO MOVE INTO
THE SAINT LAWRENCE VALLEY. SHOWERS HAVE ALL BUT COME TO AN END AS
THEY ARE NOW EAST OF THE AREA. SHOULD STILL SEE CLOUDS AROUND
TONIGHT WITH TEMPERATURES GRADUALLY FALLING. GUSTY WINDS WILL
CONTINUE INTO THE EARLY MORNING HOURS BEFORE TAPERING OFF.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
AS OF 325 PM EDT MONDAY...HIGH PRESSURE WILL BUILD IN DURING THE
MORNING. STRONG SUBSIDENCE WILL GET RID OF ANY CLOUDS EARLY ON, SO
IT SHOULD WORK OUT TO BE A SUNNY DAY. WENT SLIGHTLY ABOVE GUIDANCE
FOR HIGH TEMPERATURES AS THE STRONG MID-APRIL SUN AND LOTS OF BARE
GROUND SHOULD PUSH US INTO THE UPPER 50S TO LOW 60S. SOME PLACES
IN NORTHEAST VERMONT MAY WELL BE WARMER TOMORROW THAN TODAY. LOOKS
LIKE THE STRONG HEATING WILL PROMOTE DEEP MIXING DURING THE DAY,
SO WE MAY SEE SOME WIND GUSTING UP TO 20MPH. BIGGEST THING THE
MIXING WILL DO IS TO BRING DOWN DRIER AIR/LOW DEWPOINTS/LOW
HUMIDITIES. HAVE RELATIVE HUMIDITY VALUES DROPPING INTO 20-30%
RANGE, BUT IT MAY BE EVEN LOWER. LUCKILY ALL THE RECENT RAIN MEANS
THAT THE GROUND AND LEAF LITTER IS WET, SO NOT MUCH CONCERN FOR
FIRE WEATHER RELATED PROBLEMS.

MODELS HAVE COME INTO GOOD AGREEMENT WITH A LOW PRESSURE AREA
DEVELOPING LATE TOMORROW OFF THE MID-ATLANTIC COAST. THIS LOW
SHOULD SLOWLY DRIFT NORTHWARD, SO BY THE END OF THE DAY WE'LL SEE
INCREASING CLOUDS ACROSS SOUTHERN VERMONT. PRECIPITATION WILL PUSH
RAPIDLY NORTHWARD DURING TUESDAY NIGHT, SO HAVE SHOWN THE RAPID
PROGRESSION IN POPS. INITIALLY DRY AIR AT THE LOWER LEVELS OF THE
ATMOSPHERE WILL ALLOW FOR EVAPORATIONAL COOLING DOWN TO WET BULB
TEMPERATURES AS THE PRECIPITATION STARTS. THIS MEANS WE MAY HAVE
SOME SNOW MIXING IN -- PRIMARILY AT HIGHER ELEVATIONS ABOVE
1200FT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
AS OF 325 PM EDT MONDAY...MOST NOTICEABLE CHANGE TO THE EXTENDED
FORECAST IS ON WEDNESDAY AS UPPER LOW NOW WANTS TO LIFT NORTH INTO
NORTHERN NEW ENGLAND. THIS WILL RESULT IN ANOTHER PERIOD OF RAIN
WEDNESDAY AND INTO THE FIRST PART OF WEDNESDAY NIGHT. HAVE
INCREASED PRECIPITATION CHANCES INTO THE LIKELY TO CATEGORICAL
RANGE. EVENTUALLY THIS SYSTEM LIFTS NORTHEAST AND DRIER AIR MOVES
IN FOR THURSDAY AND FRIDAY. THE NEXT IN A SERIES OF UPPER LEVEL
TROUGHS THAT WILL IMPACT THE AREA WILL COME ON SATURDAY AND SUNDAY
WITH RAIN CHANCES INCREASING. THIS FEATURE EXITS THE AREA LATE
SUNDAY NIGHT FOR A RETURN TO DRIER WEATHER ON MONDAY. WITH THE
CLOUDS AND PRECIPITATION ON A FEW OF THE DAYS IN THE
EXTENDED...OVERALL LOOKING AT TEMPERATURES AT OR SLIGHTLY BELOW
SEASONAL NORMALS THROUGH MUCH OF THE PERIOD.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THROUGH 12Z WEDNESDAY...COLD FRONT PUSHING SOUTHEAST OF THE NORTH
COUNTRY EARLY THIS MORNING WITH A SECONDARY FRONT EXPECTED TO MOVE
THRU FROM NW-SE BEFORE 12Z. PCPN HAS ENDED BEHIND FIRST BNDRY...BUT
STILL DEALING WITH OVC040-060 ACROSS THE REGION. ANTICIPATE
SECONDARY FRONTAL PASSAGE WILL FINALLY ALLOW SKIES TO BECOME
MOSTLY CLEAR BY 11-12Z. LIKEWISE...WESTERLY WINDS 10-12KTS WILL
VEER TO NW-N DURING THE DAYLIGHT HRS TODAY. FRONT BECOMES
STATIONARY ALONG THE NEW ENGLAND COAST DURING THE DAY TUESDAY AND
ALLOWS THE CLOSED UPR LOW OVER THE TN RIVER VALLEY TO TRACK NEWD
WITH SFC LOW NEAR THE DELMARVA PENINSULA BY 06Z WED. THUS...HIGH
CLOUDS WILL BE ON THE INCREASE TUESDAY NIGHT FROM SOUTH TO
NORTH...WITH A CHANCE OF RAIN SHOWERS REACHING KRUT 03-06Z. THINK
ANY PRECIPITATION HOLDS OFF AT THE OTHER TAF LOCATIONS UNTIL
09-12Z WEDNESDAY. MAY SEE A MIX WITH IP/SN AT SLK/MPV BUT
GENERALLY RAIN AT THE LOWER ELEVATION TAF SITES.

OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY...
WEDNESDAY/WEDNESDAY NIGHT...COASTAL LOW TRACKS FROM THE DELMARVA
PENINSULA TO SRN NEW ENGLAND BRINGING MVFR CONDITIONS AND PERIODS
OF RAIN TO THE NORTH COUNTRY MUCH OF WED/WED NGT. BRIEF IFR
POSSIBLE. A MIX OF RAIN WITH WET SNOW IS POSSIBLE AT KSLK THRU THE
DAY WEDNESDAY.

THURSDAY AND FRIDAY...MAINLY VFR...BUT A WEAK COLD FRONT COULD
BRING ISOLD/SCT -SHRA DURING THURSDAY AFTN.

SATURDAY...LOW PRESSURE MOVING EWD FROM THE GREAT LAKES BRINGS
CHANCES FOR RAIN BY LATE IN THE DAY. MAY SEE GUSTY SE WINDS UP TO
30 KTS AT KRUT WITH DOWNSLOPE EFFECTS.

&&

.HYDROLOGY...
AS OF 325 PM EDT MONDAY...THE WARM TEMPERATURES OF THE LAST FEW
DAYS AND ASSOCIATED SNOWMELT, COMBINED WITH RAINFALL AMOUNTS,
WHICH HAVE BEEN OVER 1" IN THE PAST 24 HOURS IN SOME AREAS, HAVE
RESULTED IN RAPID RISES ON MOST RIVERS. LAKE CHAMPLAIN IS ALSO NOW
SEEING RISES, AND IT'S BECOMING QUITE POSSIBLE THAT IT TOO WILL
RISE ABOVE FLOOD STAGE LATE WEDNESDAY OR THURSDAY. WILL MAINTAIN
FLOOD WATCH FOR THE ENTIRE AREA AS WE STILL EXPECT MANY OF THE
RIVERS TO CONTINUE TO RISE INTO THE EVENING HOURS. SNOWMELT WILL
BE CONTINUING OVERNIGHT AS WELL AS TEMPERATURES WILL REMAIN ABOVE
FREEZING.  LUCKILY IT IS LOOKING LIKE NOT A LOT OF ADDITIONAL
RAINFALL WILL HAPPEN OVERNIGHT, THOUGH MORE RAIN WILL FALL
WEDNESDAY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR VTZ001>012-016>019.
NY...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR NYZ026>031-034-035-
     087.

&&

SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...NASH
LONG TERM...EVENSON
AVIATION...BANACOS
HYDROLOGY...
Hazardous weather outlook, Apr 11, 9:58 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
958 PM EDT MON APR 11 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-130200-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
958 PM EDT MON APR 11 2011

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 11, 7:47 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
747 PM EDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            ALTONA                  44.89N 73.66W
04/11/2011                   CLINTON            NY   EMERGENCY MNGR

            WATER FLOWING MILITARY TURNPIKE ROUTE 190 NEAR DULEY
            ROAD... EMERGENCY MNGR

0800 AM     HAIL             MONTPELIER              44.27N 72.57W
04/11/2011  E0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0928 AM     HAIL             CROWN POINT CENTER      43.95N 73.43W
04/11/2011  E0.88 INCH       ESSEX              NY   POST OFFICE

            POST OFFICE

0930 AM     HAIL             2 E WEST BRIDPORT       43.96N 73.37W
04/11/2011  E0.75 INCH       ADDISON            VT   TRAINED SPOTTER

            TRAINED SPOTTER

1240 PM     FLOOD            NORTH WILLISTON         44.47N 73.04W
04/11/2011                   CHITTENDEN         VT   DEPT OF HIGHWAYS

            NORTH WILLISTON RD CLOSED DUE TO FLOODING ON WINOOSKI
            RIVER... DEPT OF HIGHWAYS

0500 PM     FLOOD            ESSEX CENTER            44.51N 73.06W
04/11/2011                   CHITTENDEN         VT   PUBLIC

            ROUTE 128 IS CLOSED DUE TO HIGH WATER BETWEEN ESSEX AND
            WESTFORD.

0520 PM     FLOOD            ENOSBURG CENTER         44.88N 72.76W
04/11/2011                   FRANKLIN           VT   LAW ENFORCEMENT

            STATE POLICE REPORT WATER OVER ONE LANE OF BOSTON POST
            ROAD IN ENOSBURG.

0548 PM     FLOOD            JONESVILLE              44.38N 72.94W
04/11/2011                   CHITTENDEN         VT   PUBLIC

            ROUTE 2 IS DOWN TO ONE LANE IN JONESVILLE DUE TO WATER
            COVERING PART OF THE ROADWAY.

0559 PM     FLOOD            LYNDONVILLE             44.53N 72.00W
04/11/2011                   CALEDONIA          VT   TRAINED SPOTTER

            WATER OVER THE ROADS OF INTERSECTION OF ROUTES
            5...114...AND 122. WATER ALSO OVER ROAD IN CENTER STREET
            NEAR THE MILLERS RUN BRIDGE.

0559 PM     FLOOD            ORLEANS                 44.81N 72.20W
04/11/2011                   ORLEANS            VT   LAW ENFORCEMENT

            STATE POLICE REPORT PORTIONS OF RIVER ROAD BETWEEN
            ORLEANS AND COVENTRY STATION ARE FLOODED.

0559 PM     FLOOD            SARANAC                 44.65N 73.74W
04/11/2011                   CLINTON            NY   LAW ENFORCEMENT

            STATE POLICE REPORTED MINOR FLOODING ALONG BOWEN ROAD IN
            SARANAC.

0559 PM     FLOOD            ELLENBURG               44.89N 73.84W
04/11/2011                   CLINTON            NY   LAW ENFORCEMENT

            STATE POLICE REPORTED MINOR FLOODING ALONG BRADLEY POND
            ROAD IN ELLENBURG.

&&

LOCONTO
Local storm report, Apr 11, 10:26 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1026 PM EDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     HAIL             WESTVILLE CENTER        44.94N 74.40W
04/11/2011  E0.75 INCH       FRANKLIN           NY   LAW ENFORCEMENT

            911 DISPATCH

0715 AM     HAIL             HINESBURG               44.33N 73.11W
04/11/2011  E0.25 INCH       CHITTENDEN         VT   PUBLIC

            PUBLIC

0715 AM     HAIL             MORRISONVILLE           44.69N 73.56W
04/11/2011  E0.25 INCH       CLINTON            NY   BROADCAST MEDIA

            BROADCAST MEDIA

0800 AM     HAIL             MONTPELIER              44.27N 72.57W
04/11/2011  E0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0800 AM     FLOOD            ALTONA                  44.89N 73.66W
04/11/2011                   CLINTON            NY   EMERGENCY MNGR

            WATER FLOWING MILITARY TURNPIKE ROUTE 190 NEAR DULEY
            ROAD... EMERGENCY MNGR

0928 AM     HAIL             CROWN POINT CENTER      43.95N 73.43W
04/11/2011  E0.88 INCH       ESSEX              NY   POST OFFICE

            POST OFFICE

0930 AM     HAIL             2 E WEST BRIDPORT       43.96N 73.37W
04/11/2011  E0.75 INCH       ADDISON            VT   TRAINED SPOTTER

            TRAINED SPOTTER

1240 PM     FLOOD            NORTH WILLISTON         44.47N 73.04W
04/11/2011                   CHITTENDEN         VT   DEPT OF HIGHWAYS

            NORTH WILLISTON RD CLOSED DUE TO FLOODING ON WINOOSKI
            RIVER... DEPT OF HIGHWAYS

0500 PM     FLOOD            ESSEX CENTER            44.51N 73.06W
04/11/2011                   CHITTENDEN         VT   PUBLIC

            ROUTE 128 IS CLOSED DUE TO HIGH WATER BETWEEN ESSEX AND
            WESTFORD.

0520 PM     FLOOD            ENOSBURG CENTER         44.88N 72.76W
04/11/2011                   FRANKLIN           VT   LAW ENFORCEMENT

            STATE POLICE REPORT WATER OVER ONE LANE OF BOSTON POST
            ROAD IN ENOSBURG.

0548 PM     FLOOD            JONESVILLE              44.38N 72.94W
04/11/2011                   CHITTENDEN         VT   PUBLIC

            ROUTE 2 IS DOWN TO ONE LANE IN JONESVILLE DUE TO WATER
            COVERING PART OF THE ROADWAY.

0559 PM     FLOOD            ORLEANS                 44.81N 72.20W
04/11/2011                   ORLEANS            VT   LAW ENFORCEMENT

            STATE POLICE REPORT PORTIONS OF RIVER ROAD BETWEEN
            ORLEANS AND COVENTRY STATION ARE FLOODED.

0559 PM     FLOOD            LYNDONVILLE             44.53N 72.00W
04/11/2011                   CALEDONIA          VT   TRAINED SPOTTER

            WATER OVER THE ROADS OF INTERSECTION OF ROUTES
            5...114...AND 122. WATER ALSO OVER ROAD IN CENTER STREET
            NEAR THE MILLERS RUN BRIDGE.

0634 PM     FLOOD            SARANAC                 44.65N 73.74W
04/11/2011                   CLINTON            NY   LAW ENFORCEMENT

            STATE POLICE REPORTED MINOR FLOODING ALONG BOWEN ROAD IN
            SARANAC.

0634 PM     FLOOD            ELLENBURG               44.89N 73.84W
04/11/2011                   CLINTON            NY   LAW ENFORCEMENT

            STATE POLICE REPORTED MINOR FLOODING ALONG BRADLEY POND
            ROAD IN ELLENBURG.

1022 PM     FLOOD            RICHMOND                44.41N 72.99W
04/11/2011                   CHITTENDEN         VT   EMERGENCY MNGR

            VERMONT EMERGENCY MANAGEMENT REPORTED FLOODING ALONG THE
            IRON BRIDGE AND ESPLANADE STREET IN RICHMOND.

&&

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:01 AM EDTRiver Flood WarningBTVRutland50 hr
Apr 12, 3:27 PM EDTRiver Flood WarningBTVAddison, Chittenden, Franklin, Grand Isle, Rutland68 days

Nearby

River Flood Warnings in Vermont, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.